|Oxandrin / HGH / Hep C
Jun 17, 2003
I have HIV and Hep C, yet went on the year long treatment with IFN and Ribaviran and maintain an undetectible VL (<135) approx. 14 months after stopping. I am currently on Sustiva and Combivir. Additionally, I have Aetna private ins. I have two unrelated questions. First, is there any chance I can get my ins. to pay for HGH for my buffalo hump that is now causing pain in my neck an shoulder ? Second question, is Oxandrin safe for my liver at 20 mg. per day ? My ALT and AST average around 72 and 70, respectively. Thank you, in advance, for your help.
Response from Dr. Moyle
Your doctor is the best one to advise on access to HGH. While it is known to help buffalo hump at least transiently it is not approved for this indication. Detail on access to HGH can be found at http://www.aidswasting.com/aids/ssdp_patients.html
Oxandrin and other anabolics may disturb liver function and are rarely associated with cirrhosis of the liver. You've worked hard to treat your Hep C and protect your liver from scarring. Why take a drug which could make that happen?
I hope that helps
HGh to help wasting from the state?
HIV wasting or anxiety
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Does Hep C Cause High Blood Pressure?
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Breast Feeding With HIV Effects On Baby
- Diarrhea Symptoms In Acute Hiv
- Does Bleach Kill Hepatitis Blood On Porous Surface?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.